Jump to content
CrazyBoards.org

Riggs1

Member
  • Content Count

    40
  • Joined

  • Last visited

About Riggs1

  • Rank
    Truth and Peace

Profile Information

  • Gender
    Unicorn

Recent Profile Visitors

418 profile views
  1. That’s very interesting that ssri s cause mania but not intranasal ketamine. Something I will have to discuss with pdoc at some point. thank you for sharing
  2. Anyone with BP done mushrooms? Positive or negative experience? Experiences only please.
  3. I’ve taken it for six months. Haven’t noticed anything positive or negative.
  4. Why not try lithium? Lithium is the best mood stableizer in my opinion.
  5. Riggs1

    Mania down

    Shouldn’t be on an ssri or snri if manic. For me, I need to be on an antipsychotic when manic and I won’t come down from mania with a mood stableizer alone. everyone is different but I always need to start at a high dose of an antipsychotic to get down from mania and usually I require hospitalization because my mania becomes psychosis.
  6. 50 mg isn’t enough to stop hypo or mania. That’s a sleeping dose imo. If you really want to stop this in its track go on zyprexa 20 mg or seroquel 600 mg for a month and then taper down in month two while being on a good stableizer(lithium, depakote, etc) long term to prevent future episodes.
  7. Going on my third month of invega intramuscular injections. Anyone been on invega sustenna long term and happy with the medication? So far the only side effect I have had with the shot is weight gain. I am also on a mood stableizer.
  8. I would talk to your pdoc about the change in speech. I know you didn’t say you’re bipolar but for others reading this who are I’m of the opinion that no one with a bipolar diagnosis should ever be on stimulant medications. ADHD meds will send me off the deep end in my illness.
×